MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 3.5NCF
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 3.5ncf 3.5mm id neo sml cuffed x1 (lot#: 23a0177jzx).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during use, the cuffs of the tracheostomy tube had an air leak.The pressure were check regularly but the pressure decreased by 5-10 cmh20 each time.Replacement of the tube done twice.
 
Event or Problem Description
According to the reporter, during use, the cuffs of the tracheostomy tubes had an air leak.The pressure were check regularly but the pressure decreased by 5-10 cmh20 each time.Replacement of the tube done twice.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.An inflation/defl ation test was performed using syringe, 1cc of air was applied and no leaks could be observed in the cuff nor inflation line, both samples were left inflated 24 hours and no leaks were observed.It was reported that the cuffs of the tracheostomy tubes had an air leak.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue may occur if the syringe is kept connected to the pilot of one of the samples, since the pvt valve presents a small dent which leaks air while the syringe is connected to the inflation system.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: each tube¿s cuff, pilot balloon and valve should be tested by inflation prior to tube insertion.If dysfunction is detected in any part of the inflation system, the tube should not be used.Do not overinflate the cuff.Ordinarily, cuff pressure should not exceed 25 cm of h2o.Closely monitor cuff pressure under a physician¿s guidance.Overinflation may lead to permanent tracheal damage, rupture of the cuff with subsequent deflation, or cuff distortion that may cause airway blockage.To ease insertion and to guard against cuff perforation from sharp edges of cartilage, the cuff should be pulled back.Inflate the cuff and gently move the cuff away from the distal tip of the cannula towards the neck plate as the residual air is removed by deflation.Do not use sharp instruments such as forceps or hemostats that would damage the cuff when manipulating it.Consider the use of an appropriate sized syringe in the range of the leak test inflation volume for accurate and precise inflation.Remove the syringe from the valve after cuff inflation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19174941
Report Number2936999-2024-00673
Device Sequence Number12717063
Product Code JOH
UDI-Device Identifier20884521779553
UDI-Public20884521779553
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.5NCF
Device Catalogue Number3.5NCF
Device Lot Number23A0177JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTE ON H11
Patient SexUnknown